Please use this identifier to cite or link to this item:
Author(s): Filipe, J.
Andrade, M.
Date: 2010
Title: Nota do editor
Volume: 1
Number: 1
Reference: Filipe, J. & Andrade, M. (2010). Nota do editor. Portuguese Journal of Quantitative Methods. 1 (1)
ISSN: 1647-7987
Peerreviewed: yes
Access type: Open Access
Appears in Collections:BRU-OPI - Outras publicações internacionais

Files in This Item:
File Description SizeFormat 
Portuguese Journal of Quantitative Methods.pdf40,93 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.